# SDR 9600192284

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  AFT CARGO DOOR WAS INSPECTED AND FOUND CLOSED AND LOCKED.  AFT CARGO DOOR WAS PLACED ON MEL 52-4.
